Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Efficiency Property of the Exponentially Weighted Least Squares Estimators

Charlie H. Cooke
SIAM Journal on Applied Mathematics
Vol. 19, No. 4 (Dec., 1970), pp. 769-777
Stable URL: http://www.jstor.org/stable/2100159
Page Count: 9
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
An Efficiency Property of the Exponentially Weighted Least Squares Estimators
Preview not available

Page Thumbnails

  • Thumbnail: Page 
769
    769
  • Thumbnail: Page 
770
    770
  • Thumbnail: Page 
771
    771
  • Thumbnail: Page 
772
    772
  • Thumbnail: Page 
773
    773
  • Thumbnail: Page 
774
    774
  • Thumbnail: Page 
775
    775
  • Thumbnail: Page 
776
    776
  • Thumbnail: Page 
777
    777